Discussion in 'Dr. Stephen Nagler (Archived Answers)' started by Teri, Oct 3, 2014.

  1. Dr. Nagler is not accepting new questions.
    Dismiss Notice
tinnitus forum
    1. Teri

      Teri Member Benefactor

      Tinnitus Since:
      Thank you!

      I have headaches that seem to be migraine related. In the past...prior to T and my hydrops/meneires diagnosis, I would take Ibuprophen to help with the headaches, as it was the only OTC drug that seemed to help. However, it spikes my T. But, now that I understand it is only temporary per one of your posts, I can now take it without worrying about a permanent spike.

    2. Dr. Nagler

      Dr. Nagler Member

      Atlanta, Georgia USA
      Tinnitus Since:
      @Teri, what readers get from me and the other professionals post on the Doctors' Corner forums are general observations and guidelines. There can always be exceptions, which is why any medical pointers you pick up here (or anywhere else on the web) should be discussed with your own doctor before you act on then. I'm not saying this in an effort to "cover my ass" - rather, because it just makes good sense.

      All the best -

      Dr. Stephen Nagler

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.